# SDR SWAA2022013174744

- Difficulty date: September 1, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 21,055 hours, 12,402 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E SHELF PANEL AT I/B SIDE OF DEFLECTION CONTROL RIB ORSS 277; PANEL SUPPORT BRACKET IS CRACKED. (VIEWED FROM FORWARD SIDE). MRKD / REPLACED BRACKET PER SRM 51-10-02/ SRM 51-40-02.
